# SDR AALA201807029021

- Difficulty date: June 12, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 221PF,   FRAMES 12 TO 16,  Y765 TO 1292.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006.
